None found.

  • Hugo's #4 Crookston
  • 1310 University Avenue, Crookston, MN, 56716
  • (218) 281-3690 Fax: (218) 281-5827
  • Size

    120 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number. Misc: Pain reliever (NSAID). Compare to Bayer Chewable Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Bayer Chewable Low Dose Aspirin). Aspirin regimen. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Questions or comments? 1-877-932-7948.

    Identifier

    00041163256064

    SKU/UPC

    4116325606

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    0

    Description

    Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information. Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Care to recycle™. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Identifier

    00300450488282

    SKU/UPC

    30045048828

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    120 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: Pain reliever (NSAID). Compare to St. Joseph Low Dose Safety Coated 81 mg Aspirin active ingredient (This product is not manufactured or distributed by St. Josephs Healthcare Products, LLC, owner of the registered trademark St. Joseph Low Dose Safety Coated 81 mg Aspirin). Safety coated. Aspirin regimen. Does not contain gluten. Were committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Questions or comments? 1-877-932-7948.

    Identifier

    00041163496996

    SKU/UPC

    4116349699

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    200 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. For Adult Use: Often recommended by doctors for adult aspirin regimen use. Small-easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST). Made in Spain.

    Identifier

    00312843536401

    SKU/UPC

    31284353640

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Genuine aspirin. Bayer®. Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug®. Safe pain relief plus lifesaving benefits. 325mg. 100 coated tablets. Uses: Temporarily relieves: Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer, the Bayer Cross and The Wonder Drug are registered trademarks of Bayer.

    Identifier

    00312843536357

    SKU/UPC

    31284353635

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID)/Pain reliever. Caffeine/Pain reliever aid. Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Made in the USA of US & imported materials.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    300 ct

    Description

    Other Information: Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Misc: Pain reliever/fever reducer (NSAID). Compare to Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer Health Care LLC, distributor of Bayer Aspirin.). Temporarily relieves headaches and everyday aches & pains. For adults. Gluten free. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. Supervaluprivatebrands.com.

    Identifier

    00041163230088

    SKU/UPC

    4116323008

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Aspirin (NSAID). Pain reliever/Fever reducer. Rushes relief to the site of tough pain. NSAID (Non-steroidal anti-inflammatory drug). Coated for easier swallowing. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Made in Spain.

    Identifier

    00312843555075

    SKU/UPC

    31284355507

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer